Differential and Integral Equations

A Wiener estimate for relaxed Dirichlet problems in dimension $N\geq 2$

Adriana Garroni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a Wiener energy estimate for relaxed Dirichlet problems $Lu + \mu u =\nu$ in $\Omega$, with $L$ a uniformly elliptic operator with bounded coefficients, $\mu$ a measure of $\mathcal {M}_0(\Omega)$, $\nu$ a Kato measure and $\Omega$ a bounded open set of $\mathbb{R}^N$, $N \geq 2$. Choosing a particular $\mu$, we obtain an energy estimate also for classical variational Dirichlet problems.

Article information

Source
Differential Integral Equations, Volume 8, Number 4 (1995), 849-866.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369055614

Mathematical Reviews number (MathSciNet)
MR1306595

Zentralblatt MATH identifier
0815.35013

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35B45: A priori estimates

Citation

Garroni, Adriana. A Wiener estimate for relaxed Dirichlet problems in dimension $N\geq 2$. Differential Integral Equations 8 (1995), no. 4, 849--866. https://projecteuclid.org/euclid.die/1369055614


Export citation